International Journal of Computational Intelligence Systems

Volume 4, Issue 5, October 2011, Pages 1022 - 1031

Rule-Based Classification of MMPI Data of Patients with Mental Disorders: Experiments with Basic and Extended Profiles

Authors
Jerzy Gomula, Krzysztof Pancerz, Jaroslaw Szkola
Corresponding Author
Jerzy Gomula
Available Online 1 October 2011.
DOI
https://doi.org/10.2991/ijcis.2011.4.5.25How to use a DOI?
Keywords
classification, rules, decision support, MMPI data.
Abstract
In the research presented in the paper, we test the classification potential for different configurations of the MMPI data used for nosological diagnosis of patients with mental disorders. Originally, each patient is described by an MMPI profile consisting of a set of values of thirteen attributes (the so-called scales). A profile can be extended by different specialized indexes defined in the professional domain literature. Each created index has been proposed by practitioners and has a proper meaning from the clinical point of view. Adding such indexes leads to the extension of the attribute space for cases to be classified. In the paper, we present results of experiments with basic (original) and extended profiles.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
4 - 5
Pages
1022 - 1031
Publication Date
2011/10
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.2011.4.5.25How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jerzy Gomula
AU  - Krzysztof Pancerz
AU  - Jaroslaw Szkola
PY  - 2011
DA  - 2011/10
TI  - Rule-Based Classification of MMPI Data of Patients with Mental Disorders: Experiments with Basic and Extended Profiles
JO  - International Journal of Computational Intelligence Systems
SP  - 1022
EP  - 1031
VL  - 4
IS  - 5
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.2011.4.5.25
DO  - https://doi.org/10.2991/ijcis.2011.4.5.25
ID  - Gomula2011
ER  -